# SDR USAA2011101700016

- Difficulty date: October 13, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N195UW
- Make and model: Airbus A321-211
- Aircraft serial: 3633
- Aircraft time: 10,280 hours, 3,844 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Actuator
- Part number: FE277000
- Part serial: FR1614
- Condition: Low Pressure
- Location: L3 Door
- Part time: 10,301 hours, 3,858 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTANDANT PANEL SHOWS 3L DOOR CHECK SLIDE BOTTLE PRESSURE.  CHARGED THE L3 DOOR DAMPER AND OPERATING CYLINDER AS PER AIRBUS MAINTENANCE MANUAL 52-22-00.  OPS CHECKED GOOD.
